# SDR AALA201810319033

- Difficulty date: October 29, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N337PJ
- Make and model: Boeing 737823
- Aircraft serial: 33345
- Aircraft time: 4,836 hours, 1,891 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT INOPERATIVE.   REPLACED THE FLASHLIGHT SEAL AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
